MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068502110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Hypersensitivity/Allergic reaction (1907); Nerve Damage (1979); Pain (1994); Unspecified Tissue Injury (4559)
Date of Event 02/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a y-mesh and an advantage fit device were implanted on (b)(6), 2017.In 2018, the patient was diagnosed with an autoimmune disease.Subsequent clinical evaluation identified that the mesh eroded into the bladder at two separate sites, migrated through deep pelvic muscles, and embedded in the pubic bone.Due to these findings, the patient underwent complex mesh removal surgeries in (b)(6) 2024 and (b)(6) 2025.At the time of vaginal mesh removal, a native tissue vaginal prolapse repair was also performed.Pathological assessment of bladder tissue associated with mesh erosion identified a precancerous lesion.The patient reported persistent nerve injury and ongoing chronic pain following these interventions.Note: this manufacturer report pertains to the advantage fit device.
 
Additional Manufacturer Narrative
Block e1: boston scientific received this complaint from a patient via australian regulatory authority (tga).Details related to the initial reporter were not provided.Block h6: the following imdrf patient codes capture the reportable events of: e2006 - mesh erosion e2330 - ongoing pain e0123 - nerve damage e0402 - autoimmune disease e2015 - precancerous lesion the following imdrf patient codes capture the reportable events of: f1905 - patient's mesh removal f1901 - additional surgery of vaginal prolapse repair block h11: the device was not returned for evaluation; therefore, a technical analysis could not be performed.With all available information, bsc concludes that the reported adverse events are known risks of the surgical procedure.Therefore, the investigation concluded that the most probable root cause for this complaint is known inherent risk of device which indicates that the reported adverse event is known and documented in the labeling.

Brand Name
ADVANTAGE FIT SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL MIS INC
2301 centennial boulevard
jeffersonville IN 47130
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25053335
Report Number2124215-2026-23684
Device Sequence Number15802536
Product Code OTN
UDI-Device Identifier08714729772880
UDI-Public(01)08714729772880(17)200424(10)63534
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/24/2020
Device Model NumberM0068502110
Device Catalogue NumberM0068502110
Device Lot Number0000063534
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date04/30/2026
Date Device Manufactured04/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale